Translator Disclaimer
Fall 1992 A Quadratic Programming Approach for Solving Discriminant Analysis Problems
John Maloney, Yi-Hsin Liu
Missouri J. Math. Sci. 4(3): 139-144 (Fall 1992). DOI: 10.35834/1992/0403139

Abstract

In the past decade, there has been some interest shown in solving discriminant analysis problems using mathematical programming techniques. In this paper, we present a quadratic program which is used to obtain a linear discriminant function. This would provide an alternative to the conventional statistical approach.

Citation

Download Citation

John Maloney. Yi-Hsin Liu. "A Quadratic Programming Approach for Solving Discriminant Analysis Problems." Missouri J. Math. Sci. 4 (3) 139 - 144, Fall 1992. https://doi.org/10.35834/1992/0403139

Information

Published: Fall 1992
First available in Project Euclid: 18 January 2020

zbMATH: 1097.62533
Digital Object Identifier: 10.35834/1992/0403139

Rights: Copyright © 1992 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.4 • No. 3 • Fall 1992
Back to Top